# SDR YENA201702280139

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 31,210 hours, 19,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, IT WAS FOUND THAT THE  FLOOR SUPPORT, FWD GALLEY IS CORRODED IN SERVERAL AREAS.  FRAMES 12 - 14.  R & R THE FLOOR SUPPORT IAW 51-40-02.
